

FLEET OFFICER MEETING 2025 "Charting Success Together"

MEETING AGENDA

💼 12-14 May, 2025

The Westin Doha Hotel & Spa Ballroom
Business Formal



FLEET OFFICER MEETING

"Charting Success Together"

Day One Monday | May 12, 2025

Time	Торіс	Details
10:30 – 17:00	Team Building Event at Sheikh Faisal Bin Qassim Al Thani Museum.	The Sheikh Faisal Museum, one of the world's largest private museums, holds in excess of 30,000 unique and extraordinary artifacts from over 4 continents. The wide collection starts from the Jurassic age through to the early Islamic period and up to the present day, across twelve themes: Islamic Art, Qatar Heritage, Vehicles, and Jewelry & Currency.

FLEET OFFICER MEETING "Charting Success Together"

Day Two Tuesday | May 13, 2025

Time	Торіс	Presenter
7:30 - 8:00	Arrival and Breakfast	
8:00 - 8:05	Welcome and Overview of the Day's Activity	Chetan Sood
8:05 - 8:10	Safety Moment	Sara Ali Ashkanani
8:10 - 8:20	CEO Address	Abdullah Al Sulaiti
8:20 - 8:30	COO Address	Samir Bailouni
8:30 - 8:45	Year in Review: Key Improvements and Challenges.	Group Discussion
8:45 - 9:15	Feedback Sharing: Key Improvements and Challenges.	Table Presentations
9:15 - 9:20	Introduction to Department Roundtable Sessions	Chetan Sood
9:20 - 9:40	Department Roundtable – Session 1	Focal Points
9:40 - 10:00	Department Roundtable – Session 2	Focal Points
10:00 - 10:05	Session Introduction: "Welcome to a Day of Onshore Work"	Chetan Sood
10:05 - 10:45	Collaborative Workshop: Drafting a Policy	Chetan Sood
10:45 - 11:15	Policy – Feedback and Discussion	Chetan Sood
	Coffee Break (15 minutes)	
11:30 - 11:40	Ice Breaker	PR
11:40 - 11:45	Introduction: Our Journey Towards HSE Excellence	William Richardson
11:45 - 11:50	IIF Overview	Video
11:50 - 12:10	"What offshore thinks onshore can do better to excel in HSE" "What onshore thinks offshore can do better to excel in HSE"	Group Discussion
12:10 - 12:40	HSE Feedback Session: What can be improved?	William Richardson
12:40 - 13:00	Department Roundtable – Session 3	Focal Points
Lunch Break (1 hour)		
14:00 - 14:15	Ice Breaker	PR
14:15 - 14:20	Session Introduction: "Incident Reporting"	Chetan Sood
14:20 - 15:00	"What are the concerns associated with reporting incidents?"	Group Discussion
15:00 - 15:30	Feedback Session - Incident Reporting	Group Feedback

Coffee Break (15 minutes)			
15:45 – 15:50	Session Introduction: "How can we encourage Incident Reporting"	Chetan Sood	
15:50 - 16:10	"What can we do better to improve the Reporting of Incidents"	Group Discussion	
16:10 - 16:30	Feedback Session - How can we encourage Incident Reporting	Group Feedback	
16:30 - 16:50	Department Roundtable – Session 4	Focal Points	
16:50 - 17:00	Closing Remarks	Samir Bailouni	

FLEET OFFICER MEETING "Charting Success Together"

Day Three Wednesday | May 14, 2025

Time	Торіс	Presenter	
7:30 – 8:00	Arrival and Breakfast		
8:00 - 8:05	Overview of the Day's activities	Chetan Sood	
8:05 - 8:35	Safety Moment	Mykyta Shepchenia	
8:35 - 8:50	Introduction "What we learned from yesterday"	Chetan Sood	
8:50 – 9:20	"Learnings and aha-moments from day 1 and 2" - Comic/Poster	Group Activity	
9:20 - 10:20	Comic/Poster presentation	Group Presentation	
10:20 - 10:25	Reminder department round tables	Chetan Sood	
10:25 - 10:45	Department Roundtable – Session 5	Focal Points	
Coffee Break (15 minutes)			
11:00 - 11:10	Introduction "Gaming CBT"	Chetan Sood	
11:10 - 13:30	Gaming CBT	MPD	
Lunch Break (1 hour)			
14:30 - 14:45	Ice Breaker	PR	
15:15 – 15:20	Announcement of Winning Team	Chetan Sood	
Coffee Break (15 minutes)			
15:35 – 15:55	Department Roundtable – Session 6	Focal Points	
15:55 – 16:20	Panel Meeting	Fleet Management	
16:20 - 16:30	Closing Remarks	Samir Bailouni	